# SDR GTIA2024021037894

- Difficulty date: February 7, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 3,289 hours, 1,375 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH FLIGHT ATTENDANTS REPORTED STRONG DIRTY SOCK SMELL.-PERFORMED TSM  ISOLATED SOURCE TO PACK 2. SEE ITEM BELOW FOR MEL.
